# SDR 2007FA0000618

- Difficulty date: July 17, 2007
- Submitted: July 17, 2007
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft serial: 172S9480
- Aircraft time: 3,140 hours
- Engine: Lyc IO360L2A
- Engine time: 4,677 hours
- Propeller: Mcauly 1A170E
- System (JASC): 2700 · Flight Control System
- Part: Anchor
- Part number: 07136242
- Part serial: 0
- Condition: Worn
- Location: Master Cylinder
- Part time: 3,140 hours
- Component: Master Cylinder, Cessna
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANCHOR PN 0713624-2, FOUND WORN ALMOST THROUGH BY THE STEEL PIN USED TO HOLD MASTER CYLINDER. ANCHOR IS ALUMINUM WHICH WAS QUICKLY WORN OUT BY THE STEEL PIN.  IF PIN BREAKS FREE FROM THE ANCHOR THE MASTER CYLINDER CAN STOP MOVEMENT OF THE RUDDER PEDAL.
